TAGA JOURNAl of       

   GRAPHIC TECHNOLOGY

TECHNICAL ASSOCIATION OF THE GRAPHIC ARTS

Published by SWANSEA PRINTING TECHNOLOGY LTD

Sketty, Swansea, SA2 0QG, United Kingdom
 

gallery/taga

1. NECESSARY CONDITIONS AND ALGORITHMIC STABILITY TESTS FOR CERTAIN HIGHER ODD ORDER NEUTRAL DELAY DIFFERENTIAL EQUATIONS
    BARUCH CAHLON AND DARRELL SCHMIDT

    Page no:1-23

 

2. BIFURCATION FROM INTERVAL AND POSITIVE SOLUTIONS FOR SECOND ORDER PERIODIC BOUNDARY VALUE PROBLEMS
    RUYUN MA AND JIA XU

    Page no:24-37

 

3. LIMIT-POINT/LIMIT-CIRCLE PROBLEM FOR SUB-HALF-LINEAR SECOND ORDER DELAY DIFFERENTIAL EQUATIONS
    M. BARTUSEK  AND JOHN R. GRAEF

    Page no:38-54

 

4. INTERVAL CRITERIA FOR FORCED OSCILLATION OF DIFFERENTIAL EQUATIONS WITH p-LAPLACIAN, DAMPING, AND MIXED NONLINEARITIES
    TAHER S. HASSAN AND QINGKAI KONG †

    Page no:55-69

 

5. EXISTENCE AND MONOTONE ITERATION OF CONCAVE POSITIVE SYMMETRIC SOLUTIONS FOR A THREE-POINT SECOND-ORDER BOUNDARY VALUE   

    PROBLEMS WITH INTEGRAL BOUNDARY CONDITIONS
    UMMAHAN AKCAN AND NUKET AYKUT HAMAL

    Page no:70-80

 

6. NONLINEAR FIRST-ORDER SEMIPOSITONE PROBLEMS OF IMPULSIVE DYNAMIC EQUATIONS ON TIME SCALES
    DA-BIN WANG AND WEN GUAN

    Page no:81-90

 

7. ON NEUTRAL DIFFERENTIAL EQUATIONS AND THE MONOTONE ITERATIVE METHOD
    TADEUSZ JANKOWSKI AND ROBERT JANKOWSKI

    Page no:91-100

 

8. ON POSITIVE SOLUTIONS FOR FOURTH-ORDER FOUR-POINT BOUNDARY VALUE PROBLEMS WITH ALTERNATING COEFFICIENT ON TIME SCALES
    ILKAY YASLAN KARACA

    Page no:101-114

 

9. OSCILLATION AND NONOSCILLATION OF FIRST-ORDER DYNAMIC EQUATIONS WITH POSITIVE AND NEGATIVE COEFFICIENTS
    BAS¸AK KARPUZ AND OZKAN ¨ OCALAN ¨

    Page no:115-126

 

10. COMPONENT-WISE CONDITIONS FOR THE ASYMPTOTIC EQUIVALENCE FOR NONLINEAR DIFFERENTIAL SYSTEMS WITH MAXIMA
      PATRICIO GONZALEZ AND MANUEL PINTO ´

      Page no:127-141

 

11. SURFACE AREAS AND SURFACE INTEGRALS ON TIME SCALES
      MARTIN BOHNER AND GUSEIN SH. GUSEINOV

      Page no:142-159

 

12. THE EXISTENCE OF POSITIVE SOLUTIONS FOR A SEMIPOSITONE SECOND-ORDER m-POINT BOUNDARY VALUE PROBLEM
       ABDULKADIR DOGAN

       Page no:160-168

 

13. NONTRIVIAL SOLUTIONS FOR NEUMANN BOUNDARY VALUE PROBLEM OF SECOND ORDER IMPULSIVE INTEGRO-DIFFERENTIAL EQUATIONS
      IN ORDERED BANACH SPACES

      XUPING ZHANG AND PENGYU CHEN

      Page no:169-180

 

14. BOUNDED SOLUTIONS FOR A DERIVATIVE DEPENDENT BOUNDARY VALUE PROBLEM ON THE HALF-LINE
      SMA¨ IL DJEBALI AND SAMIRA ZAHAR

      Page no:181-192

 

15. PARAMETRIC p-LAPLACIAN EQUATIONS WITH SUPERLINEAR REACTIONS
      LESZEK GASINSKI AND NIKOLAOS S. PAPAGEORGIOU ´

      Page no:193-228

 

16. MIXED NONLINEAR OSCILLATION OF SECOND ORDER FORCED DYNAMIC EQUATIONS
      A. F. GUVEN ¨ IL ˙ IR, Y. S¸AH ˙ INER, AND A. ZAFER ˙

      Page no:229-243

 

17. ROBUST STABILITY OF VOLTERRA DISCRETE EQUATIONS UNDER PERTURBATIONS OF THEIR KERNELS
      V. B. KOLMANOVSKII

      Page no:244-255

 

18. STABILITY RESULTS FOR SET DIFFERENTIAL EQUATIONS WITH CAUSAL MAPS
      Z. DRICI, F. A. MCRAE, AND J. VASUNDHARA DEVI

      Page no:256-267